Spontaneous symptomatic tachycardia

33 yr old female presenting initially with spontaneous symptomatic tachycardia, associated with left-sided facial numbness and left arm/leg weakness, paraesthesia and fasciculation. PMHx: Ulcerative colitis only (recently diagnosed, currently managed without medication) No regular meds; NKDA; no significant cardiac/neurological family history No significant findings on physical examination CXR - see shows dense metallic pendant hanging on chain in midline ECG - taken when non-symptomatic Bloods - elevated TSH; all else WNL (incl trop and d-dimers) Thoughts?

(Edited)

3 Likes

LikeAnswersShare

This looks to be a c/o TIA perusal of post insignificant except raised tsh suggestive of subclinical hypothyroidism Considering symptoms and history pt appears to have CNS symptoms hence evaluate by MRI /MRA Xray cervical spines Meanwhile treat symptomatically

Thanx dr Ashok Leel
0

View 3 other replies

Cxray and ECG are normal. Subclinical hypothyroidism. Adv anti TPO antibodies and regular follow up. ECG holter monitoring. If indicated beta blockers. MRI brain with venography.

Subclinical Hypothyroidism. X Ray and ECG are normal. Needs further investigation and evaluation to conclude and treatment plan. Till reports complied. Symptomatic treatment.

Thanks Dr Pushkar Bhomia
0

View 3 other replies

SUGGESTING..... SUBCLINICAL HYPOTHYROIDISM AND T. I. A... ADVISABLE. .. ..FURTHER. EVALUATION

T I A X-ray normal Keep under observation in higher centre

SICK SINUS SYNDROME WITH SYMPTOMATIC TACHYCARDIA ------> LOW CARDIAC OUTPUT -----> LOW CEREBRAL BLOOD FLOW ----> TIA OF BASILAR ARTERY ------> PARESTHESIA + TRANSIENT LT SIDED WEAKNESS PHEOCHROMOCYTOMA ----> SUDDEN RISE OF BP + TACHYCARDIA + LT PARESTHESIA FACE + LEFT HEMIPARESIS DUE TO BASILAR ARTERY INVOLVEMENT

PL ADD TO MY POST -------------------------------------- PARAXYMSAL TACHYCARDIA CANNOT BE EXPLAINED BY SUBCLINICAL HYPOTHYROID THERE MAY BE BRADICARDIA ELEVATED TSH FIGURE ? T3 T4 NORMAL

CXR PA view normal. ECG- normal sinus rhythm. Elevated TSH level. For left sided numbness and left arm and lower limb weakness needed CNS evaluation especially MRI brain, vit b12, vit D,

MUKTAPISTI 1GM+BHRAMIVATE 1GM+AKIKPISTE 5GM+AVIPATIKAR CHURAN 20 GMS=21 DOSES,I TDS ALONG WITH GULKAND.AS VAIDYA KUTTEJI ADVISED YOU MAY ADD JATAMANSI PHANT.

It's due to elevated TSH. Is she taking Eltroxin ? If yes for how many years/months/days. Please correct Hypothyroidism.

Load more answers

Cases that would interest you